# SDR ABXA2011042837

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,335 hours, 40,020 cycles
- Engine: Ge CF680A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: 1453M60P04
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK RIGHT ENGINE.  FOUND DAMAGED GASKET ON FUEL TUBE AT ENGINE DRIVEN FUEL PUMP.  REPLACED GASKET IAW AMM 73-11-06-6 AND PERFORMED ENGINE T/O POWER AND LEAK CHECK IAW AMM 71-00-00-5 TEST 4.  FOUND NO LEAKS AT THIS TIME.  AIRCRAFT WAS GROUNDED.
